# SDR SWAA2025110631582

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 67,682 hours, 40,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SERVICE DOOR SLIDE FWD GIRT BAR CLIP LOOSE CORRECTED GIRT BAR CLIP PER AMM 25-66-01,  NO DEFECTS NOTED.
